# SDR 96UAL900083

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Engine: Pwa PW4060
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 7324284E
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, THE RIGHT INTEGRATED DRIVE GENERATOR FAILED.  AIRCRAFT RETURNED TO GATE.  SUPPLEMENTAL DATA UPDATE:  RIGHT INTEGRATED DRIVE GENERATOR REPLACED FOR FAILED DIODES.
